Pantoprazole

Pantoprazole belongs to a class of drugs known as proton-pump inhibitors (PPI). It is used to treat heartburn, GERD, and other acidity related disorders.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

I have diarrhea after anal sex. Why?

Query: Hello doctor, My partner tried anal sex for the first time in the last three years. It was not painful at all, and he finished inside of me. Also, he used a natural water based lube. Everything seemed to be fine until the next morning when I had horrible diarrhea. It is very watery and lots of it. T...  Read Full »


Dr. Sagar Ramesh Makode

Cardiologist, General Medicine Physician, Internal Medicine Physician, Family Physician, General Practitioner

Answer: Hello, Welcome to icliniq.com. Likely it is not related to anal sex because it is not a common complication of anal sex and also bacterias will not proliferate so fast to give you diarrhea in the next morning itself. It is likely related to food consumption in last few days. I guess you do not ha...  Read Full »

Why do I feel dizzy after taking Ibuprofen?

Query: Hi doctor, I am a 18 year old female, and I weigh 135 lbs and 5.4 feet tall. I take birth control pills every night, along with two 500 mcg Biotin and two 500 mg cranberry pills. Tonight, I had a headache, so I accidentally took two 800 mg Ibuprofen tablets without thinking about it. I feel extremel...  Read Full »


Dr. R Balakrishnan Menon

Infertility Specialist, Obstetrician And Gynaecologist

Answer: Hi, Welcome to icliniq.com. How are you doing? You do not need to worry about any of these symptoms. Let me explain. Biotin and Cranberry are health supplements, they do not affect the body adversely. Birth control pills, regularize the hormonal status in the body. So, they have no effect too. But f...  Read Full »

Does yellow vomit after drinking alcohol a sign of liver damage?

Query: Hello doctor, I am 44 years old. I consumed alcohol (whiskey) last Friday, about 20 ounces over 5 hours. I do not drink often. I had my dinner after taking alcohol. The next day morning I vomited, it was yellow and no food. An hour later, I vomited again, it was green and no food. I have no diarrh...  Read Full »


Dr. Jaydeep Tripathy

Family Physician, General Practitioner

Answer: Hello, Welcome to icliniq.com. You consumed a lot of alcohol, very close to the toxic level, and hence you have developed alcohol-induced gastritis. You cannot permanently damage your liver by binge drinking once. However, if you keep drinking frequently, you will develop fatty liver which later ...  Read Full »

I have something stuck in my throat. Please help.

Query: Hello doctor,I have acidity and I feel like something is stuck in my throat and have inflammation.  Read Full »


Dr. Noushif M

General Surgeon, Medical Gastroenterologist, Surgical Gastroenterologist

Answer: Hello, Welcome to icliniq.com. You have severe pharyngitis (inflammation of the throat). It is highly possible due to the reflux of acid from the stomach. You need to take some precautions: Avoid food items like spicy foods, excess coffee, fried foods, etc. Avoid eating to a full stomach,...  Read Full »

How to treat teacher's nodules?

Query: Hi doctor, I am suffering from teacher's nodules. It is on and off for the past eight months. I took some medication, which was prescribed by my doctor. Whenever I keep mum, my voice is improved. But, I cannot stop speaking loud due to my profession. I really want to get rid of them as I feel heavy,...  Read Full »


Dr. Deepak Verma

ENT Otolaryngologist

Answer: Hi, Welcome to icliniq.com. I can very well understand your problem. Teacher's nodules (vocal cord nodules) occur in teachers, singers and children due to vocal trauma. Voice rest is the foremost recommended treatment for such nodule. I know due to your profession you cannot do this. But, try to giv...  Read Full »

Does constant clearing of mucus related to HIV?

Query: Hello doctor, I feel something stuck in my throat and constant clearing of mucus for a month now. But, there is no pain while swallowing. I had Azithral 500 mg for five days, but it did not work. Since five days, I have been taking Pantodac 40 mg. It has cured the feeling of something stuck in throa...  Read Full »


Dr. Bharatesh Devendra Basti

Community Medicine Physician, Dermatologist, HIV AIDS Specialist, Preventive Medicine Physician, Venereologist

Answer: Hi, Welcome to icliniq.com. The symptoms are not specific and they do not suggest HIV (human immunodeficiency virus). It may be due to GERD (gastroesophageal reflux disease) or gastritis as it is responding to Pantodac (Pantoprazole). Avoid carbonated drinks, hot and spicy foods. Take short...  Read Full »

I have a pinching pain in my arm, shoulder, palms and fingers. Why?

Query: Hello doctor, From the last two months, I have a pinching and wound-like pain in my left upper arm and shoulder. I also feel pain in my palm and fingers while bending, stretching or gripping.  Read Full »


Dr. Ganeshkumar Suresh Satpute

General Medicine Physician, Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. You seem to have a neuropathic pain because of a nerve compression syndrome. I suggest the following medicines: Tablet Gabapentin forte (Gabapentin), half a tablet, twice a day. Tablet Zerodol TH 8 (a combination of Aceclofenac and Thiocolchicoside) once...  Read Full »

Please suggest safe painkillers for toothache.

Query: Hi doctor, I have been having pain inside my mouth. At the top of my mouth, it is like a bubble and so painful. The nerves are making me having a toothache on the right side of my mouth. I have had this for three days now and took a few painkillers. Now, my stomach hurts like bloating and twitching....  Read Full »


Dr. Sagar Ramesh Makode

Cardiologist, General Medicine Physician, Internal Medicine Physician, Family Physician, General Practitioner

Answer: Hi, Welcome to icliniq.com. You have got gastritis due to painkillers. Avoid spicy, fatty and oily food. Have some walk after having food instead of taking rest and take multiple small meals instead of heavy meals. Avoid smoking and alcohol if any. You can get prescribed tablet Pan DSR 40 mg (Domp...  Read Full »

Why do I feel like something is stuck in my throat?

Query: Hello doctor,I feel as if there is something stuck or moving in my throat around the back of the mouth to the Adam's apple. It has been bothering me for a few days. There is no pain associated with it, just the feeling as if something is moving up and down my throat. It goes down if I swallow, and ...  Read Full »


Dr. Kumar Ashutosh

Family Physician, General Practitioner, ENT Otolaryngologist

Answer: Hello, Welcome to icliniq.com. A foreign body sensation or a feeling of something stuck in the throat is a very common complaint. There are so many causes like acid reflux, pharyngitis and allergic rhinitis that could cause the feeling. I suggest: You take tablet Pantoprazole 40 mg on an ...  Read Full »

I feel like I have something stuck in my chest. Please help.

Query: Hello doctor, I am a 27 year old male, and I feel like something is stuck in my chest for about a week now. And this feeling is not going away. It is very uncomfortable, and I am scared about having cancer. I have been to a doctor, and he says I have an inflamed esophagus, but medicines are not hel...  Read Full »


Dr. Babu Lal Meena

Child Health Specialist, Family Physician, General Practitioner, Medical Gastroenterologist, Paediatrician

Answer: Hi, Welcome to icliniq.com. Greetings of the day. Yes, it could be inflammation of the esophagus because it has an acute onset. Other possibilities are an esophageal stricture, causing narrowing of the lumen and pain while swallowing. There are various causes of inflammation and stricture of the...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.